Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Induced representations of $C^* $-algebras


Author: Marc A. Rieffel
Journal: Bull. Amer. Math. Soc. 78 (1972), 606-609
MSC (1970): Primary 22D30, 46K10, 46L05; Secondary 16A64, 20C15, 43A95, 46H25, 46M15
DOI: https://doi.org/10.1090/S0002-9904-1972-13026-X
MathSciNet review: 0301519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 # 2736. MR 249491
  • 2. R. J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79-98. MR 23 #A2757. MR 125456
  • 3. R. J. Blattner, On a theorem of G. W. Mackey, Bull. Amer. Math. Soc. 68 (1962), 585-587. MR 25 #5135. MR 141738
  • 4. R. J. Blattner, Positive definite measures, Proc. Amer. Math. Soc. 14 (1963), 423-428. MR 26 #5095. MR 147580
  • 5. J. Dixmier, Les C*-algèbres et leurs reprèsentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 # 1404. MR 171173
  • 6. B. E. Johnson, An introduction to the theory of centralizers, Proc. London Math. Soc. (3) 14 (1964), 299-320. MR 28 # 2450. MR 159233
  • 7. G. W. Mackey, Induced representations of locally compact groups, I, Ann. Math. (2) 55 (1952), 101-139. MR 13, 434. MR 44536
  • 8. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789. MR 98328
  • 9. K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83-142. MR 20 # 3183. MR 96700

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D30, 46K10, 46L05, 16A64, 20C15, 43A95, 46H25, 46M15

Retrieve articles in all journals with MSC (1970): 22D30, 46K10, 46L05, 16A64, 20C15, 43A95, 46H25, 46M15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13026-X

American Mathematical Society